


default search action
"Maximum-norm a posteriori error estimates for singularly perturbed ..."
Alan Demlow, Natalia Kopteva (2016)
- Alan Demlow, Natalia Kopteva

:
Maximum-norm a posteriori error estimates for singularly perturbed elliptic reaction-diffusion problems. Numerische Mathematik 133(4): 707-742 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













